Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 99, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2017, 11:00 AM CDT for 5 counties in Oklahoma. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2017, 11:00 AM CDT (16:00 UTC)
- Expired
- Apr 21, 2017, 11:45 AM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 109 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 11:06 AM CDT | TSTM WND DMG | Henryetta, OK | LARGE TREE LIMBS DOWN |
| Apr 21, 11:20 AM CDT | TSTM WND DMG | Hitchita, OK | LARGE TREE LIMBS DOWN |
| Apr 21, 11:34 AM CDT | TSTM WND DMG | Checotah, OK | LARGE TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 10:04 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.0 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -171 m²/s²
- 0-3 km storm-relative helicity
- -150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358
WUUS54 KTSA 211600
SVRTSA
OKC091-101-107-111-121-211645-
/O.NEW.KTSA.SV.W.0099.170421T1600Z-170421T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1100 AM CDT FRI APR 21 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
McIntosh County in southeastern Oklahoma...
Central Pittsburg County in southeastern Oklahoma...
Northwestern Muskogee County in east central Oklahoma...
Okmulgee County in northeastern Oklahoma...
Southeastern Okfuskee County in east central Oklahoma...
* Until 1145 AM CDT
* At 1059 AM CDT, severe thunderstorms were located along a line
extending from near Okmulgee State Park to near Weleetka to 3 miles
southwest of Atwood, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 1050am, the Oklahoma Mesonet station
at Okemah measured a 64 mph.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Muskogee... Mcalester...
Okmulgee... Eufaula...
Henryetta... Checotah...
Krebs... Morris...
Weleetka... Dewar...
Savanna... Schulter...
Crowder... Oktaha...
Alderson... Boynton...
Canadian... Indianola...
Grayson... Council Hill...
This includes Interstate 40 in Oklahoma between mile markers 227 and
271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3535 9620 3569 9615 3576 9536 3533 9540
3529 9545 3520 9545 3478 9577 3482 9609
3505 9609 3512 9603 3512 9601 3515 9601
3515 9598 3529 9598 3529 9624
TIME...MOT...LOC 1559Z 269DEG 45KT 3563 9608 3535 9612 3493 9639
HAIL...<.75IN
WIND...60MPH
$$
Lacy2 follow-up statements
376
WWUS54 KTSA 211620
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1120 AM CDT FRI APR 21 2017
OKC107-211630-
/O.CAN.KTSA.SV.W.0099.000000T0000Z-170421T1645Z/
Okfuskee OK-
1120 AM CDT FRI APR 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 300 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3554 9588 3571 9589 3576 9536 3533 9540
3529 9545 3520 9545 3478 9577 3482 9609
3505 9609 3512 9603 3512 9601 3515 9601
3515 9598 3520 9598 3530 9593 3544 9591
TIME...MOT...LOC 1620Z 269DEG 45KT 3563 9578 3535 9582 3493 9609
$$
OKC091-101-111-121-211645-
/O.CON.KTSA.SV.W.0099.000000T0000Z-170421T1645Z/
McIntosh OK-Pittsburg OK-Muskogee OK-Okmulgee OK-
1120 AM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR MCINTOSH...CENTRAL PITTSBURG...NORTHWESTERN MUSKOGEE AND
SOUTHEASTERN OKMULGEE COUNTIES...
At 1120 AM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Morris to 6 miles north of Raiford to
2 miles north of Stuart, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Muskogee... Mcalester...
Eufaula... Checotah...
Krebs... Morris...
Savanna... Crowder...
Oktaha... Alderson...
Boynton... Canadian...
Indianola... Grayson...
Council Hill... Hanna...
Rentiesville... Hoffman...
Stidham... Raiford...
This includes Interstate 40 in Oklahoma between mile markers 242 and
271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3554 9588 3571 9589 3576 9536 3533 9540
3529 9545 3520 9545 3478 9577 3482 9609
3505 9609 3512 9603 3512 9601 3515 9601
3515 9598 3520 9598 3530 9593 3544 9591
TIME...MOT...LOC 1620Z 269DEG 45KT 3563 9578 3535 9582 3493 9609
HAIL...<.75IN
WIND...60MPH
$$
Lacy988
WWUS54 KTSA 211631
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1131 AM CDT FRI APR 21 2017
OKC091-101-111-121-211645-
/O.CON.KTSA.SV.W.0099.000000T0000Z-170421T1645Z/
McIntosh OK-Pittsburg OK-Muskogee OK-Okmulgee OK-
1131 AM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR MCINTOSH...CENTRAL PITTSBURG...NORTHWESTERN MUSKOGEE AND EAST
CENTRAL OKMULGEE COUNTIES...
At 1131 AM CDT, severe thunderstorms were located along a line
extending from near Boynton to near Stidham to 3 miles north of
Haywood, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Muskogee... Mcalester...
Eufaula... Checotah...
Krebs... Savanna...
Crowder... Oktaha...
Alderson... Boynton...
Canadian... Indianola...
Council Hill... Hanna...
Rentiesville... Stidham...
Raiford... Haywood...
Vivian... Lake Eufaula State Park...
This includes Interstate 40 in Oklahoma between mile markers 249 and
271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3553 9577 3572 9576 3576 9536 3533 9540
3529 9545 3520 9545 3478 9577 3482 9609
3505 9609 3512 9603 3512 9601 3513 9601
3515 9598 3517 9592 3525 9588 3535 9581
TIME...MOT...LOC 1631Z 270DEG 45KT 3563 9564 3535 9568 3493 9595
HAIL...<.75IN
WIND...60MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 9:50 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 21, 9:50 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 950 AM CDT Fri Apr 21 2017 .DISCUSSION... Regional sfc analysis at 14z showed warm front extending from approximately southern Sebastian County eastward to just south of McAlester. Regarding severe weather potential, this will be the feature to watch, and with ongoing widespread moderate to heavy rainfall north of the front, not much northward movement is expected until possibly later today as main sfc low lifts northeast. Severe weather potential increasing over the next 1-2 hours across SE OK as organizing complex moving through OKC metro continues southeast. There will be at least some tornado potential as the storms interact with the effective warm front. No changes made to Flash Flood Watch at this time, main updates are for increased POPS across southeast OK. && .PREV DISCUSSION... /Issued 655 AM CDT Fri Apr 21 2017/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Initial convective complex currently moving through northwest Arkansas this morning with IFR conditions in the stronger storms. Multiple rounds of showers/thunderstorms expected across E OK/NW AR today through the evening hours. Storms should begin clearing NW OK by mid evening and shift east of AR TAF sites shortly after midnight. PREV DISCUSSION... /Issued 307 AM CDT Fri Apr 21 2017/ DISCUSSION... Early morning water vapor imagery showed progressive shortwave trough moving across northeastern New Mexico and over the OK/TX panhandles. The surface front extended from a low southwest of Midland northeast to near Wichita Falls through southeast Oklahoma. Elevated storms are ongoing across northeast Oklahoma, forming along and north of the 850mb front. So far these storms have been below severe limits. Most areas have received up to a half inch of rain with isolated amounts over an inch. The main concern today will be additional heavy rain and the potential for flooding. There are several rivers in our area which are forecast to have minor or moderate flooding based on forecast precipitation amounts. The NAM shows the heaviest QPF axis farther north across far northeast Oklahoma into northwest Arkansas while the ECMWF is a bit farther south. It does appear that widespread 2-3" amounts will occur today with locally higher amounts. We will add Sequoyah and McIntosh counties to the ongoing Flood Watch. As far as severe weather, the better potential is south of I-40. The front will not lift north in areas where there has been recent or ongoing convection. There are some storms approaching from central OK that could produce isolated large hail across mainly east central Oklahoma this morning. If storms can initiate later this afternoon along the stalled front in southern Oklahoma, they could affect mainly southeast Oklahoma by late afternoon. Short wave trough axis will be over northeast Oklahoma tonight, which will drive the boundary south and bring an end to the rain by early Saturday morning. Temperatures on Saturday will be quite chilly compared to recent days, with highs in the 50s and lows on Sunday morning in the upper 30s to mid 40s. Sunday will bring a return to sunshine and a warmup, with the next chance for precipitation arriving by Wednesday. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 46 57 40 / 100 80 10 10 FSM 73 53 59 42 / 90 80 10 10 MLC 74 49 59 41 / 80 80 10 0 BVO 59 45 56 37 / 100 80 10 0 FYV 64 46 52 36 / 100 90 30 10 BYV 59 45 51 38 / 100 90 40 10 MKO 66 49 57 40 / 100 80 10 10 MIO 58 45 54 39 / 100 90 20 10 F10 65 48 58 41 / 100 80 10 0 HHW 80 52 61 43 / 80 80 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through this evening for OKZ054>072. AR...Flood Watch through this evening for ARZ001-002-010-011. && SHORT TERM...14 LONG TERM....99
Hazardous weather outlook, Apr 21, 9:41 AM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
941 AM CDT Fri Apr 21 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
941 AM CDT Fri Apr 21 2017
...SEVERE STORMS AND HEAVY RAINFALL EXPECTED TODAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Southeast Oklahoma and west central Arkansas.
ONSET...After 11 AM.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and western Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...South of Interstate 40.
FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and western Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...North of Interstate 40.
DISCUSSION...
A complex of thunderstorms moving across central Oklahoma this
morning will continue to push southeast, likely reaching southeast
Oklahoma by around 11 AM. These storms will be moving into an
environment favorable for severe weather. A surface warm front
extends across southeast Oklahoma and as these storms interact
with the boundary, there will be a risk of significant severe
weather, including a few tornadoes across southeast Oklahoma by
late this morning, possibly extending into west central Arkansas
early this afternoon.
Flash flooding will become a significant concern with widespread
2 to 4 inches of rainfall expected through tonight with locally 6
inches possible. The heavy rainfall and severe weather threat
will begin to diminish after midnight as storms move east of the
area.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY through SUNDAY...No Hazards.
MONDAY...High Wind Potential.
TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.
EXTENDED DISCUSSION...
Cooler conditions are expected behind the front through the weekend
as high pressure builds into the region. Shower and thunderstorm
chances will return Wednesday into Thursday of next week as another
storm system approaches from the west.
weather.gov/tulsa Contains additional information.In the hours before
Local storm report, Apr 21, 8:09 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 AM TSTM WND DMG FORT SMITH 35.39N 94.40W
04/21/2017 SEBASTIAN AR LAW ENFORCEMENT
POWER LINES DOWN IN FORT SMITH. TIME ESTIMATED VIA RADAR.
&&
PMMLocal storm report, Apr 21, 8:31 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM TSTM WND DMG ALMA 35.48N 94.22W
04/21/2017 CRAWFORD AR PUBLIC
LARGE PORTION OF TREE DOWN IN ALMA. TIME ESTIMATED VIA
RADAR.
&&
PMMSpecial weather statement, Apr 21, 9:30 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
930 AM CDT FRI APR 21 2017
OKZ064-065-211500-
Okfuskee OK-Creek OK-
930 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CREEK AND OKFUSKEE
COUNTIES UNTIL 1000 AM CDT...
At 930 AM CDT, a strong thunderstorm was located near Prague, moving
northeast at 55 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Okemah... Okfuskee...
Boley... Paden...
Bearden... Castle...
Welty... Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
224.
LAT...LON 3561 9662 3578 9629 3545 9616 3533 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3543 9656 3542 9656
3541 9654 3539 9654 3541 9658 3540 9662
TIME...MOT...LOC 1430Z 239DEG 49KT 3545 9668
LacySpecial weather statement, Apr 21, 10:10 AM CDT, 50 minutes before
Special Weather Statement National Weather Service Tulsa OK 1010 AM CDT FRI APR 21 2017 OKZ060-064-066-211615- Tulsa OK-Okmulgee OK-Creek OK- 1010 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CREEK...NORTHWESTERN OKMULGEE AND SOUTHWESTERN TULSA COUNTIES UNTIL 1115 AM CDT... At 1010 AM CDT, strong thunderstorms were located along a line extending from 4 miles southwest of Yale to 3 miles northwest of Kendrick to Sparks. Movement was east at 45 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations in or near the path include... Western Tulsa... Sand Springs... Bristow... Sapulpa... Jenks... Glenpool... Mannford... Drumright... Kiefer... Beggs... Mounds... Kellyville... Oilton... Depew... Slick... Shamrock... Keystone State Park... Liberty... Gray... Milfay... This includes Interstate 44 between mile markers 178 and 219. A severe thunderstorm watch remains in effect until 300 PM CDT for northeastern Oklahoma. LAT...LON 3616 9662 3616 9601 3564 9600 3564 9662 TIME...MOT...LOC 1510Z 267DEG 41KT 3607 9677 3583 9681 3561 9683 Lacy
Special weather statement, Apr 21, 10:23 AM CDT, 37 minutes before
Special Weather Statement National Weather Service Tulsa OK 1023 AM CDT FRI APR 21 2017 OKZ066-067-070-071-211600- Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK- 1023 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCINTOSH...SOUTH CENTRAL WAGONER...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES UNTIL 1100 AM CDT... At 1023 AM CDT, a strong thunderstorm was located 3 miles northwest of Schulter, moving northeast at 45 mph. Dime size hail will be possible with this storm. Locations in or near the path include... Okmulgee... Henryetta... Haskell... Morris... Dewar... Schulter... Boynton... Grayson... Council Hill... Hoffman... Wainwright... Hitchita... Jamesville... Eram... Choska... A severe thunderstorm watch remains in effect until 300 PM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3543 9601 3565 9600 3585 9561 3561 9546 TIME...MOT...LOC 1523Z 242DEG 40KT 3554 9601 Lacy
Local storm report, Apr 21, 10:58 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1058 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND GST 3 E OKEMAH 35.43N 96.25W
04/21/2017 M64 MPH OKFUSKEE OK MESONET
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 1:50 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Apr 21, 1:53 AM CDT | River Flood Warning | TSA | Adair, Delaware | 47 hr |
| Apr 21, 1:53 AM CDT | River Flood Warning | TSA | Cherokee | 70 hr |
| Apr 21, 1:58 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 21, 3:29 AM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Apr 21, 3:44 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| Apr 21, 4:03 AM CDT | Special Weather Statement | TSA | Okfuskee | 42 min |
| Apr 21, 4:16 AM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Apr 21, 4:42 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 48 min |
| Apr 21, 5:35 AM CDT | Special Weather Statement | TSA | Muskogee | 40 min |
| Apr 21, 5:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 41 min |
| Apr 21, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 38 min |
| Apr 21, 8:43 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 42 hr |
| Apr 21, 8:43 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 54 hr |
| Apr 21, 8:52 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 56 hr |
| Apr 21, 9:01 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 34 hr |
| Apr 21, 9:01 AM CDT | River Flood Advisory | TSA | Tulsa | 52 hr |
| Apr 21, 9:30 AM CDT | Special Weather Statement | TSA | Okfuskee | 30 min |
| Apr 21, 9:51 AM CDT | Areal Flood Advisory | TSA | Ottawa | 3 hr |
| Apr 21, 9:57 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 21, 10:08 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 67 min |
| Apr 21, 10:10 AM CDT | Special Weather Statement | TSA | Creek | 65 min |
| Apr 21, 10:23 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Apr 21, 11:03 AM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 42 min |
| Apr 21, 11:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 42 min |
| Apr 21, 11:39 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 51 min |
| Apr 21, 11:51 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Wagoner | 39 min |
| Apr 21, 11:53 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 21, 12:07 PM CDT | Areal Flood Advisory | TSA | Cherokee | 113 min |
| Apr 21, 12:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 35 min |
| Apr 21, 12:16 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 44 min |
| Apr 21, 12:23 PM CDT | Areal Flood Advisory | TSA | Adair | 112 min |
| Apr 21, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha, Sequoyah | 52 min |
| Apr 21, 12:50 PM CDT | Areal Flood Advisory | TSA | Delaware | 3 hr |
| Apr 21, 1:50 PM CDT | River Flood Warning | TSA | Osage | 14 hr |
| Apr 21, 2:03 PM CDT | River Flood Warning | TSA | Ottawa | 58 hr |
| Apr 21, 2:13 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Apr 21, 2:15 PM CDT | River Flood Warning | TSA | Creek | 24 hr |
| Apr 21, 2:19 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| Apr 21, 2:23 PM CDT | River Flood Warning | TSA | Washington | 37 hr |
| Apr 21, 2:41 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Apr 21, 2:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 41 min |
| Apr 21, 2:53 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 21, 3:20 PM CDT | Special Weather Statement | TSA | Wagoner | 40 min |
| Apr 21, 3:27 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Apr 21, 3:57 PM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Wagoner | 5 hr |
| Apr 21, 4:38 PM CDT | Special Weather Statement | TSA | Muskogee | 37 min |
| Apr 21, 5:19 PM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Apr 21, 5:35 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 55 min |
| Apr 21, 5:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 43 min |
| Apr 21, 6:21 PM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| Apr 21, 6:30 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 2 hr |
| Apr 21, 6:38 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Apr 21, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 49 min |
| Apr 21, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.